# SDR ASAA0640072

- Difficulty date: January 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465648
- Condition: Corroded
- Location: Fs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON SHEAR TIE AT BS 986.5 BETWEEN STRINGER 27L AND 27R.  REMOVED AND REPLACED SHEAR TIE PER B737-400 SRM 51-40-02.  (M)
